MathSciNet Relay Station
MathSciNet bibliographic data
MR996613 (90e:60012) 60C05 (60B99 92A25)
Donnelly, Peter; Joyce, Paul Continuity and weak convergence of ranked and size-biased permutations on the infinite simplex. Stochastic Process. Appl. 31 (1989), no. 1, 89–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement